Sturmian theory and transformations for the Riccati equation
Portugaliae mathematica, Tome 35 (1976) no. 2, pp. 65-73
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1976__35_2_115277,
author = {Holmes, Mark H. and Stein, F. Max},
title = {Sturmian theory and transformations for the {Riccati} equation},
journal = {Portugaliae mathematica},
pages = {65--73},
year = {1976},
volume = {35},
number = {2},
mrnumber = {0430375},
zbl = {0398.34029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1976__35_2_115277/}
}
Holmes, Mark H.; Stein, F. Max. Sturmian theory and transformations for the Riccati equation. Portugaliae mathematica, Tome 35 (1976) no. 2, pp. 65-73. http://geodesic.mathdoc.fr/item/PORMA_1976__35_2_115277/